Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On depo shot. Gained weight, stretch marks. Eating healthy, doing exercises. Stop depo shot to lose weight?

Hello, my name is Kristin. I m eighteen years old and 5 3. I do the depo shot and also antidepressants, and recently I have gained a substantial amount of weight (30-40 pounds; I am now 160). It has also given me stretch marks . If I stop doing the shot and/or the pills, should it help me lose weight? I ve been trying anything from eating healthy and half the portion to small exorcises and it feels like nothing works.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Weight gain and depression are known issues with 'depo-shot'.
If the original indication is not ameliorated - you should continue the drug and make other attempts at weight reduction.

Weight is like your bank balance - what you put in (eating) and what you take out (Exercise) decide the balance. Even if you are eating the same amount of food, you could gain - if your activities are reduced - for example from your illness.

The very fact you are concerned, shows you have the motivation. The most important thing is food - reduce the quantity and change the quality. A dietician will be great help. With modified food and more exercise, you WILL be able to reduce.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor